# SDR NSVA2011364

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 29,224 hours, 32,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21LN AND 24LN EMERGENCY LIGHT POWER SUPPLIES FAILED FUNCTION CHECK (RED LIGHTS FLASHING ON TEST BOX).  REMOVED AND REPLACED POWER SUPPLIES AT 21LN AND 24LN IAW SAAB M/M 33-50-10.  OPS CHECK GOOD.
